# SDR TRBA20120424001

- Difficulty date: April 24, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 414
- Aircraft time: 33,461 hours, 32,931 cycles
- Engine: Pwa PW127
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Loose
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE NR 2 ENGINE SURGED DURING CLIMBOUT, TORQUE BETWEEN 78.5 TO 81.5.  DECLARED AN EMERGENCY AND PREFORMED AN OVERWEIGHT LANDING.  THE ACFT REMOVED FROM SERVICE.  PERFORMED ERU GROUND RUN UP ON NR 2 ENGINE.  OPS CHECKED GOOD, NO SURGING NOTED IAW JIC  72-00-00-ERU-10040.  COMPLIED WITH ENGINE TURBINE WASH PROCEDURES IAW EO E2-7200-008R5.  PERFORMED ERU GROUND RUN UP ON NR 2 ENGINE.  OPS CHECKED GOOD, NO SURGING NOTED IAW JIC  72-00-00-ERU-10040.  CHECK FIRE WALL CONNECTOR,  FOUND ALL FOUR ENGING TO AIRFRAME HARNESSES LOOSE AND BACK SHELLS ALSO LOOSE AND NOT SECURED.  RESECURED ALL FIRE WALL CONNECTORS IAW AMM 72-00-00 AND SAFETY WIRED CONNECTOR IAW SPM 20-21-18 AND CLOSE THE AFT COWLS IAW AMM  72-00-00. THE ACFT WAS RETURNED TO SERVICE.
